# SDR DL76L951637

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Condition: Damage
- Location: Nr 2 Engine
- Part time: 19,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED BORESCOPE INSPECTION, FOUND FIRST STAGE GUIDE VANE DAMAGE BEYOND LIMITS.  REPLACED ENGINE FOR RETURN TO SERVICE.
